# SDR AWXA9900269

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF LACQUER FROM ROW 23.  FLIGHT ATTENDANTS COMPLAIN OF LIGHT HEADED, HEADACHE AND NAUSEA.  AFT RECIRCULATION FAN SHUTDOWN, SMELL SEEMED TO DISSIPATE.  COULD NOT DUPLICATE.  RAN RECIRCULATION FANS MORE THAN 1 HOUR.  NO UNUSUAL SMELLS, NO EVIDENCE OF SPILLAGE, CARPET AND CUSHIONS DRY.  NO HISTORY THE PAST 30 DAYS AND NO HISTORY 7 DAYS AFTER.
